RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 1, Pages 36–40 (Mi dan8387)  

MATHEMATICS

Minimization of a higher-dimensional $\zeta$-function

S. S. Ryshkova, M. Kh. Umarovb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow
b Cybernetics Institute, Academy of Sciences of the RUz, Tashkent

Full text: PDF file (704 kB)

Bibliographic databases:
UDC: 514.17+511.9
Presented: С. П. Новиков
Received: 16.07.1985

Citation: S. S. Ryshkov, M. Kh. Umarov, “Minimization of a higher-dimensional $\zeta$-function”, Dokl. Akad. Nauk SSSR, 291:1 (1986), 36–40

Citation in format AMSBIB
\Bibitem{RysUma86}
\by S.~S.~Ryshkov, M.~Kh.~Umarov
\paper Minimization of a higher-dimensional $\zeta$-function
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 1
\pages 36--40
\mathnet{http://mi.mathnet.ru/dan8387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=867133}
\zmath{https://zbmath.org/?q=an:0628.10024}


Linking options:
  • http://mi.mathnet.ru/eng/dan8387
  • http://mi.mathnet.ru/eng/dan/v291/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019